# SDR UQM2005F00002

- Difficulty date: November 18, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N38567
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703243
- Engine: Cont TSIO360FB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL500556103
- Part serial: DO4DA212R
- Condition: Failed
- Location: Engine
- Part time: 35 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT WAS FLYING AT 7000 FT AND LOST POWER.  HE SAID ENGINE WENT TO IDLE.  HE MADE A SAFE LANDING.  AFTER COMING TO A STOP THE ENGINE WAS NOT RUNNING.  FOUND THE MAGS BOTH LT AND RT HAVE NO SPARK.  REMOVED P LEADS AND STILL NO SPARK.  REPLACED CONDENSERS AND STILL NO SPARK.  REMOVED MAGS FROM ENGINE AND BENCH CHECKED AND NO SPARK.  THE LT MAG HAS SN LISTED ABOVE AND RT MAGS SN D04DA208R.  AFTER TALKING WITH MFG AND IS WARRANTY ISSUE, CANNOT FIND CAUSE OF PROBLEM.  ENGINE WAS FROM FACTORY AND INSTALLED AT 6/23/2004, AND THE MAG FAILED ON 11/13/2004 WITH 35.14 HOURS SINCE OVERHAUL. (K)
